| Model Number |
72404437 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
Discomfort (2330)
| Date of Event |
01/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The reported patient symptoms are known risk associated with this device type and indicated as such in the instructions for use.
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) was unable to inflate the device.The patient described the experience as distressing and frustrating.There were no further patient complications reported.
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The reported patient symptoms are known risk associated with this device type and indicated as such in the instructions for use.
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) was unable to inflate the device and described the experience as distressing and frustrating.A surgical procedure was performed in which the device was removed and replaced.There were no further patient complications reported.
Event or Problem Description
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The reported patient symptoms are known risk associated with this device type and indicated as such in the instructions for use.Correction to field h7: if remedial act init, type.Correction to field h9: correction/removal reporting #.